# SDR 98ZZZX4491

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: M3068
- Condition: Worn
- Location: Magneto
- Part time: 250 hours
- Component: Slick, 4330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW MAGNETO, 250 HOURS SINCE NEW.  PAWLS WORN AT RIVET ATTACHMENT SEVERELY.  SUBMITTER STATED CAUSE AS POSSIBLE SOFT METAL.
